ukcoalition.org
*Home>>>AIDS Symptom

Help in an Emergency Room for Opiate withdrawal?


I have been on opiates for pain, prescribed by my doctor, for two years. He is moving offices and will not be open in his new office for at least a month.

I ran out of my pain medication a week early (percocet) and the withdrawal is awful. I have been taking my spare Tramadol in hopes to aid the symptoms but it isn't helping much. I have another script already at the pharmacy but it isn't valid until April 1st.

Is there ANYTHING the people at an ER would do for someone that is drug-dependent that is going through this? I'm not a street-addict or drug-seeker as I get them legally but I have NEVER been without them for 2 years and the withdrawal is getting really bad!

First, Tramadol will be ineffective for you pain, and not appropriate for your physiologic dependence to oxycodone and should not be used in conjunction with other opioids or in patients with a history of dependence on opioids.

Second, While all of DynoDicyk's assertions are not medically accurate, they are essentially reasonable statement of the patients perspective of tramadol use. This in my opinion is a poor medication, and should be used in only limited situations, and for short term management of moderate pain conditions.

Finally, your main issue is you ran out of your medication early. If you go to an ER and tell them you ran out early, they will know you have abused your prescription medication. Abuse is; use of the medication other than it is specifically prescribed. Your pain specialist should have given you a one month prescription, if you are out a week early, then you exceeded your dose. If you go to the ER you are drug seeking. If you complain of withdrawals you will be offered detox most likely (that is what is done in this city), if you complain of pain, and they offer you a low level pain med and you ask for oxycodone, they will assume you are drug seeking (which you technically are).

Basically, by using your medication faster than prescribed, you have shot yourself in the foot. If you are lucky, you might get someone young or naive, but there are very few of those available.

Even if your pain specialist is moving offices, he is responsible for being available to his patients. I would advise you to contact the service, and ask for a call. Even a physician who is moving offices, and is out of town has to have a mechanism for someone to cover their emergency calls.

Liam,may I ask why you ran out of your medications a week early?I had 2 change pharmacy because of insurance, & new I was going to be w/o for 2 weeks,I titrated down,divided the days left & how many tabs,that is what I had 4 each day.suffered tho.Tash Report It

Yes...but don't tell them you need it only for withdrawal...also tell them how much pain you are in!!!!

No. Go there for a bad back! DO not say your withdrawing!!!!!!!!!! NO NO NO NO NO NO NO NO NO! Say you ripped your back out and you'll get your script and flush those damn Ultrams. You will regret it, stop taking them.

And I am gonna tell you something about playing around with Ultram, Now remember I was full blown Physically Dependant but, this is what I wrote on Ultram;

One of the crappiest Opiate based narcotics ever made in my opinion. And I will say this so someone else on here can interject. It has a 9 hour half life and is a 50 to 100 mg pill. On this half life, if you take four a day your gonna have up to 400mg's in you. If half gets depleted in 9 hours that's 200 left. Than 9 after that 100 than 9 after that which would be 27 hours 50 and into the next day. So if the drug holds a 100mg to 50 mg foundation every 24 hours you can see how it can build up in you. WITHDRAW is not 21 days but it can take up to 21 days to get out of you and I have the most credible sources in the world!

This is a very weak opiate which randomly hits receptors and it gets it's extra punchy feeling of euphoria from it's anti-depressant serotonin channeling properties. Which incidentally can trigger terrible manic thoughts, depression, not sleeping, suicidal tendencies if the blood level is not maintained at a functioning level. Take it with Prozac and your done. Withdrawal can include brain Zaps. Does that sound good? Extreme blood shot ,baggy eyes.

If you are not a person physically dependant on opiates this can be a good drug. I have heard actual pharmacologists refer to it as a joke. To A person physically dependant on opiates this drug in my opinion is a death sentence. One; there are still people that believe the lie it is a non-narcotic, non-opiate. OKAYYYYYYYY! And pigs fly, right?

It is totally synthetic and on a physically dependant person and a person that was a user of this drug for a long time, the withdrawal is hell and in my opinion worse than anything I ever felt. AND BOY IS THAT SAYING SOMETHING!!!! And minded there was nothing else in me! I personally think a person is better off taking hydrocodone. I would not recommend this drug to my worse enemy. I heard a pain managment person say on here withdraw is only two days. Nonesense! The drug will not even be out of your system in two days. And half life has nothing to do with when a drug gets out of your system. Example marijuana has a half life of a few hours but it stays in you a month. .

You need methadone or another opiate to get off this stuff. It is next to impossible to wean off this in the doses it is calibrated in and half life. I have wrote many things on this drug in my previous questions. Look by all means. Type in Ultram sucks on Google. This drug SUCKS! Can it help you if you never took a pain pill, yea. Do I think a person should be on it for years? HELL NO. Should I put the fear of God in people instead of tell them its just wonderful, absolutely! I am not going to lie to you like pharmaceutical giants that claim Ambien is non habit forming .
Heres a link for further reading;

I assure you. If you think Oxycodone is bad, you will want to die when you feel these Trammies. Two withdraws in one. It makes 80 Oxycontin Withdrawals look like a joke. I couldn't even lift a VCR remote, it felt like it weighed a ton. Word to the Wise.

Tags
  HIV AIDS   AIDS Drug   AIDS Research   AIDS Transmission   AIDS Cure   AIDS Treatment   AIDS Symptom   AIDS Vaccine   AIDS Virus   AIDS Prevention   AIDS Test   HIV Information
Related information
  • Dear sir my friend is so much tense when we play cricket in a ground my friend take a use condom which is use?

    Hahaha.... isit a joke?? he really stunt on that?? tell him aids cant affect by touch... unless that time his hand was wound n the condom got some liquid that join to his blood....if not tell him ...

  • Is there a natural alternative to aid in Effexor withdrawal symptoms?

    Hi there. I am also on Effexor (XR) and am currently weaning off of it. I was taking 150mg a day for several years. I talked to my doctor about wanting to get weaned off it, so about a month and a ...

  • What herbs are safe or unsafe for cats/kittens?

    it's best to ask a vet

    ...
  • Angina and exercise?

    If you can't do much walking because of a bad knee, go swimming until you're able to walk. Walking, which could include hiking and running, is really the best all around exercise for wei...

  • What is a bruise? what are its symptoms and first aid?

    a bruise is a broken blood vessel under the skin

    ...
  • What are the symptoms and first aid treatment for 1st, 2nd, and 3rd degree burns?

    Hi there, Generally, the following signs and symptoms apply: 1st Degree (Superficial Burn): The skin generally appears red and sore to touch. It only damages the outer-layer of skin and doesn&#...

  • What are the symptoms and first aid treatment for a blocked trachea? (choking)?

    Call 911 - while waiting, perform treatments listed below. Choking Adult Conscious Adult If a person is clutching his or her throat with both hands, he or she is making the universal sign ...

  • The first aid for a high blood symptoms?

    The best is to go to the Dr. and get checked, may need medication to control it for the rest of your life or you may end up with a stroke or worse.

    ...
  •  

    Categories--Copyright/IP Policy--Contact Webmaster